Large deviation principles for the stochastic quasi-geostrophic equations

Liu W, Röckner M, Zhu X-C (2013)
Stochastic Processes And Their Applications 123(8): 3299-3327.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper we establish the large deviation principle for the stochastic quasi-geostrophic equation with small multiplicative noise in the subcritical case. The proof is mainly based on the weak convergence approach. Some analogous results are also obtained for the small time asymptotics of the stochastic quasi-geostrophic equation. (C) 2013 Elsevier B.V. All rights reserved.
Stichworte
Large deviation principle; Quasi-geostrophic equation; Small time asymptotics; Weak convergence; approach
Erscheinungsjahr
2013
Zeitschriftentitel
Stochastic Processes And Their Applications
Band
123
Ausgabe
8
Seite(n)
3299-3327
ISSN
0304-4149
Page URI
https://pub.uni-bielefeld.de/record/2612720

Zitieren

Liu W, Röckner M, Zhu X-C. Large deviation principles for the stochastic quasi-geostrophic equations. Stochastic Processes And Their Applications. 2013;123(8):3299-3327.
Liu, W., Röckner, M., & Zhu, X. - C. (2013). Large deviation principles for the stochastic quasi-geostrophic equations. Stochastic Processes And Their Applications, 123(8), 3299-3327. doi:10.1016/j.spa.2013.03.020
Liu, W., Röckner, M., and Zhu, X. - C. (2013). Large deviation principles for the stochastic quasi-geostrophic equations. Stochastic Processes And Their Applications 123, 3299-3327.
Liu, W., Röckner, M., & Zhu, X.-C., 2013. Large deviation principles for the stochastic quasi-geostrophic equations. Stochastic Processes And Their Applications, 123(8), p 3299-3327.
W. Liu, M. Röckner, and X.-C. Zhu, “Large deviation principles for the stochastic quasi-geostrophic equations”, Stochastic Processes And Their Applications, vol. 123, 2013, pp. 3299-3327.
Liu, W., Röckner, M., Zhu, X.-C.: Large deviation principles for the stochastic quasi-geostrophic equations. Stochastic Processes And Their Applications. 123, 3299-3327 (2013).
Liu, Wei, Röckner, Michael, and Zhu, Xiang-Chan. “Large deviation principles for the stochastic quasi-geostrophic equations”. Stochastic Processes And Their Applications 123.8 (2013): 3299-3327.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar